Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 149

1.

Hyperinsulinemia euglycemia therapy for calcium channel blocker overdose: a case report.

Agarwal A, Yu SW, Rehman A, Henkle JQ.

Tex Heart Inst J. 2012;39(4):575-8.

2.

Hyperinsulinemic-euglycemic therapy for intoxication with calcium channel blockers.

Ortiz-Muñoz L, Rodriguez-Ospina LF, Figueroa-Gonzalez M.

Bol Asoc Med P R. 2005 Jul-Sep;97(3 Pt 2):182-9.

PMID:
16320908
3.

Diltiazem overdose: a role for high-dose insulin.

Abeysinghe N, Aston J, Polouse S.

Emerg Med J. 2010 Oct;27(10):802-3. doi: 10.1136/emj.2009.077347. Epub 2010 Jul 26.

PMID:
20660906
4.

Critical care management of verapamil and diltiazem overdose with a focus on vasopressors: a 25-year experience at a single center.

Levine M, Curry SC, Padilla-Jones A, Ruha AM.

Ann Emerg Med. 2013 Sep;62(3):252-8. doi: 10.1016/j.annemergmed.2013.03.018. Epub 2013 May 1.

PMID:
23642908
5.

Management of lercanidipine overdose with hyperinsulinaemic euglycaemia therapy: case report.

Hadjipavlou G, Hafeez A, Messer B, Hughes T.

Scand J Trauma Resusc Emerg Med. 2011 Jan 20;19(1):8. doi: 10.1186/1757-7241-19-8.

6.

Treatment of calcium channel blocker intoxication with insulin infusion: case report and literature review.

Marques M, Gomes E, de Oliveira J.

Resuscitation. 2003 May;57(2):211-3. Review.

PMID:
12745190
7.

High-dose insulin therapy in beta-blocker and calcium channel-blocker poisoning.

Engebretsen KM, Kaczmarek KM, Morgan J, Holger JS.

Clin Toxicol (Phila). 2011 Apr;49(4):277-83. doi: 10.3109/15563650.2011.582471. Review.

PMID:
21563902
8.

Diltiazem poisoning treated with hyperinsulinemic euglycemia therapy and intravenous lipid emulsion.

Montiel V, Gougnard T, Hantson P.

Eur J Emerg Med. 2011 Apr;18(2):121-3. doi: 10.1097/MEJ.0b013e32834130ab.

PMID:
21088599
9.

Calcium channel antagonist and beta-blocker overdose: antidotes and adjunct therapies.

Graudins A, Lee HM, Druda D.

Br J Clin Pharmacol. 2016 Mar;81(3):453-61. doi: 10.1111/bcp.12763. Epub 2015 Oct 30. Review.

10.

Hyperinsulinemic euglycemia therapy for verapamil poisoning: case report.

Patel NP, Pugh ME, Goldberg S, Eiger G.

Am J Crit Care. 2007 Sep;16(5):520, 518-9.

11.

Poisoning with calcium channel blockers--a case report and review of the literature.

Amorim S, Dias P, Rocha G, Gama G, de Campos M, Pires S.

Rev Port Cardiol. 2001 Dec;20(12):1249-57. Review. English, Portuguese.

12.

Management of a mixed overdose of calcium channel blockers, β-blockers and statins.

Thakrar R, Shulman R, Bellingan G, Singer M.

BMJ Case Rep. 2014 Jun 6;2014. pii: bcr2014204732. doi: 10.1136/bcr-2014-204732.

13.

The use of high-dose insulin-glucose euglycemia in beta-blocker overdose: a case report.

Page C, Hacket LP, Isbister GK.

J Med Toxicol. 2009 Sep;5(3):139-43.

14.

Hyperinsulinemia/euglycemia therapy for calcium channel blocker poisoning.

Boyer EW, Duic PA, Evans A.

Pediatr Emerg Care. 2002 Feb;18(1):36-7. No abstract available.

PMID:
11862138
15.

Diltiazem overdose: pharmacokinetics of diltiazem and its metabolites and effect of multiple dose charcoal therapy.

Roberts D, Honcharik N, Sitar DS, Tenenbein M.

J Toxicol Clin Toxicol. 1991;29(1):45-52.

PMID:
2005665
16.

Extracorporeal albumin dialysis in three cases of acute calcium channel blocker poisoning with life-threatening refractory cardiogenic shock.

Pichon N, Dugard A, Clavel M, Amiel JB, François B, Vignon P.

Ann Emerg Med. 2012 Jun;59(6):540-4. doi: 10.1016/j.annemergmed.2011.07.029. Epub 2011 Aug 20.

PMID:
21862178
17.

Assessment of hyperglycemia after calcium channel blocker overdoses involving diltiazem or verapamil.

Levine M, Boyer EW, Pozner CN, Geib AJ, Thomsen T, Mick N, Thomas SH.

Crit Care Med. 2007 Sep;35(9):2071-5.

PMID:
17855820
18.

Severe amlodipine intoxication treated by hyperinsulinemia euglycemia therapy.

Azendour H, Belyamani L, Atmani M, Balkhi H, Haimeur C.

J Emerg Med. 2010 Jan;38(1):33-5. doi: 10.1016/j.jemermed.2007.11.077. Epub 2008 Jul 26.

PMID:
18657931
19.

Severe atenolol and diltiazem overdose.

Snook CP, Sigvaldason K, Kristinsson J.

J Toxicol Clin Toxicol. 2000;38(6):661-5.

PMID:
11185975
20.

Calcium channel blocker overdose.

Proano L, Chiang WK, Wang RY.

Am J Emerg Med. 1995 Jul;13(4):444-50. Review.

PMID:
7605536

Supplemental Content

Support Center